# SDR AALA2019031329004

- Difficulty date: March 10, 2019
- Submitted: March 13, 2019
- Operation: Air carrier
- Aircraft: N186AN
- Make and model: Boeing 757223
- Aircraft serial: 32380
- Aircraft time: 62,617 hours, 15,578 cycles
- Engine: Rroyce RB211535E4B3
- Engine time: 42,503 hours, 10,528 cycles
- System (JASC): 7700 · Engine Indicating System
- Part: Computer
- Part serial: 93A1522
- Condition: Malfunctioned
- Location: Thrust Manage
- Stage of operation: NR
- How discovered: O
- Nature of condition: R, J
- Precautionary procedure: O

## Discrepancy

THE PILOT REPORTED,  THAT THE LEFT ENGINE DID NOT ACCELERATE TO COMMAND SECTOR LIMITS.  EPR WILL SOMETIMES STAY PUT WHILE N1 ACCELERATES TO 2 - 3%.  N1 VIBRATION HIGH 1.6, 1.4, 1.8.  THE AIRCRAFT WAS GROUNDED.    MAINTENANCE PERFORMED AN EPR P1 LEAK CHECK WITH NO FAULTS FOUND.  INSPECTED EPR P1 & PF LINES WITH NO FAULTS FOUND.  REMOVED AND REPLACED THE THRUST MANAGEMENT COMPUTER AND PERFORMED ALL REQUIRED TESTS,  RAN ENGINES. NO FAULTS NOTED.
